# SDR DALA2022060103832

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 102,254 hours, 14,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 FOUND 01EA CRACK APPROX. 1.50 INCHES IN LENGTH ON THE EXTERNAL SURFACE OF THE RH FUSELAGE SKIN BELOW THE 17TH & 18TH STRINGER-ATTACH RIVETS ALONG S-14AR. CORRECTIVE ACTION: DAMAGE REPAIRED PER B767-300 SRM53-80, REQUIRED REPEATEDLY INSPECTION OF 37500 FLIGHT CYCLES. (2254763)
